# SDR A6WA2018111246153

- Difficulty date: November 11, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 39,048 hours, 36,977 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Lens
- Condition: Loose
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT AIRCRAFT WOULD NOT PRESSURIZE. TRIED OTHER PRESSURE CONTROLLER AND MANUAL MODE, NO CHANGE. MAX DELTA P OBSERVED WAS 0.3 PSI. AIRCRAFT DID AN AIR RETURN TO ORD. FOUND PRESSURE CONTROLLER SWITCH/LIGHT LENS LOOSE IN PANEL. RESECURED. PRESSURE CHECK GOOD IAW AMM 21-31-00 PRESSURIZED TO 4.1 DELTA P NO DEFECTS NOTED.
